Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 1, Pages 53–78 (Mi izv3177)  

This article is cited in 1 scientific paper (total in 1 paper)

Two general theorems on the asymptotic behavior of spectral functions of second-order differential systems

I. S. Kats


Full text: PDF file (1929 kB)

Bibliographic databases:
Received: 14.07.1960

Citation: I. S. Kats, “Two general theorems on the asymptotic behavior of spectral functions of second-order differential systems”, Izv. Akad. Nauk SSSR Ser. Mat., 26:1 (1962), 53–78

Citation in format AMSBIB
\Bibitem{Kat62}
\by I.~S.~Kats
\paper Two general theorems on the asymptotic behavior of spectral functions of second-order differential systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 1
\pages 53--78
\mathnet{http://mi.mathnet.ru/izv3177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140763}
\zmath{https://zbmath.org/?q=an:0113.29503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3177
  • http://mi.mathnet.ru/eng/izv/v26/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kats, “Generalization of an asymptotic formula of V. A. Marchenko for spectral functions of a second-order boundary value problem”, Math. USSR-Izv., 7:2 (1973), 424–438  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:195
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021